# SDR REXA97189

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INTRANSIT LIGHT CAME ON IN-FLIGHT.  PERFORMED THREE GEAR SWINGS.  NO FAULTS FOUND.  (X)
